MathSciNet Relay Station
MathSciNet bibliographic data
MR2289235 47H10 (47H09 47H20 47J25 65J15)
Chen, Rudong; Song, Yunyan Convergence to common fixed point of nonexpansive semigroups. J. Comput. Appl. Math. 200 (2007), no. 2, 566–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement